# SDR SWAA2024103141625

- Difficulty date: September 24, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EMERGENCY DOOR 833 HOOK ASSEMBLY LIFE LINE AT PASSENGER CABIN 2024-597100<[01] REPLACED EMERGENCY DOOR 833 HOOK ASSEMBLY LIFE LINE AT PASSENGER CABIN IAW BOEING SOPM 20-50-01. REFER TO INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED
